Alert archive / Georgia / Flash Flood Warnings in 2023

Flash Flood Warning 12, NWS Atlanta, GA

March 27, 2023Spalding County, Georgia

NWS Atlanta, GA issued this flash flood warning at Mar 27, 2023, 9:17 AM EDT for Spalding County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2023, 9:17 AM EDT (13:17 UTC)
Expired
Mar 27, 2023, 2:50 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

County Spalding County, GA

The radar

The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

242 
WGUS52 KFFC 271317
FFWFFC
GAC255-271930-
/O.NEW.KFFC.FF.W.0012.230327T1317Z-230327T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
917 AM EDT Mon Mar 27 2023

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Spalding County in west central Georgia...

* Until 330 PM EDT Monday.

* At 917 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Griffin, Orchard Hill, East Griffin, Highland Mills, Experiment, 
  Rover, Zetella, Birdie, Vaughn, Walker Mill and Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3329 8442 3330 8440 3332 8438 3333 8439
      3335 8439 3329 8409 3325 8412 3318 8412
      3319 8437 3320 8437 3320 8439 3321 8439
      3321 8445 3320 8448 3319 8448 3319 8450
      3320 8449 3322 8450 3326 8450 3326 8443

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
664 
WGUS72 KFFC 271850
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
250 PM EDT Mon Mar 27 2023

GAC255-271900-
/O.CAN.KFFC.FF.W.0012.000000T0000Z-230327T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Spalding GA-
250 PM EDT Mon Mar 27 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SPALDING COUNTY...

The heavy rain has ended and flash flooding is no longer expected to 
pose a threat. However, a Flash Flood Emergency remains in effect 
for areas downstream of the Heads Creek Reservoir. Please continue 
to heed remaining road closures and evacuation orders, as applicable.

LAT...LON 3329 8442 3330 8440 3332 8438 3333 8439
      3335 8439 3329 8409 3325 8412 3318 8412
      3319 8437 3320 8437 3320 8439 3321 8439
      3321 8445 3320 8448 3319 8448 3319 8450
      3320 8449 3322 8450 3326 8450 3326 8443

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 7:53 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 27, 7:53 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
753 AM EDT Mon Mar 27 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 349 AM EDT Mon Mar 27 2023

Torrential rainfall will continue tonight and into the morning
hours. Some areas have already received 4 inches of rain across
central Georgia south of I-20. Some of these storms have been
extremely efficient rain producers with up to 2" per hour. Up to 3
additional inches may fall overnight as a result, isolated flash
flooding is possible. If you have to drive, please exercise extreme
caution as high water will be difficult to recognize.

The axis for precipitation should begin pushing south early this
afternoon, and finally come to an end late this evening for areas of
south and central GA. The front that has caused so many problems for
the south will likely stall somewhere north of the FL panhandle and
as a result another wave of precipitation will be likely for
Tuesday. While rainfall totals will remain less than a quarter of an
inch, areas that have been saturated will likely see quick flash
flooding responses and swollen rivers may react quickly to
additional rainfall.

Temperatures will remain seasonal through the short term, with highs
in the upper 60s and 70s. However, overnight lows could reach
freezing, especially across NE Georgia after the front moves
through. A frost advisory may be necessary for some areas of
northern GA.

Vaughn

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 349 AM EDT Mon Mar 27 2023

I'm on a roll and everyone else is busy so I'll be your long term
forecaster for this morning as well. The front will finally kick out
and return dry weather to the area come Wednesday. Cooler temps will
settle in on the backside of the front, with temps comfortably in
the mid 60s for the highs and overnight lows in the low 40s with
some 30s in the higher elevation.

Temps will start to rebound on Thursday as warm moist air advects
back into the area once again and we're back in the 80s come Friday.
On Saturday our chance for thunderstorms returns as a cold front
pushes in from the west. There is some discrepancies between the
major models. The GFS has a sharp cold front that pushes through
relatively quickly. The EURO shows another boundary that stalls
across the area as the upper level dynamics turn more zonal and the
low levels get cut off from the parent low. This is ultimately what
drives the uncertainty in the weekends PoPs which have been capped
for now at slightly.

In the Euro's solution a boundary that sets up may be able to tap
into dewpoints in the upper 60s. A weak disturbance in the upper
level flow may be all it takes to set off more severe weather.
Capped thunder at chance for much of the CWA until a better picture
comes into view.

Vaughn

&&

.AVIATION...
(12Z TAFS)
Issued at 752 AM EDT Mon Mar 27 2023

Conditions are set to rapidly improve for ATL this TAF period. A
cold front will push remaining TSRA out of ATL by 15Z. CIGS should
rise to VFR shortly after. Winds are pick up this afternoon after
18Z and become NW. CSG and MCN will likely continue to see TSRA
until after 18Z with damaging winds and large hail possible.

//ATL Confidence...12Z Update...

Medium to high on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  71  42  66 /  10  20   0   0
Atlanta         53  70  42  65 /  10  20   0   0
Blairsville     44  65  34  63 /  10  10  10   0
Cartersville    48  70  38  66 /  10  10   0   0
Columbus        57  71  45  70 /  20  60   0   0
Gainesville     51  69  41  64 /  10  10   0   0
Macon           55  71  46  69 /  20  50   0   0
Rome            49  70  39  67 /  10  10   0   0
Peachtree City  51  71  41  67 /  20  40   0   0
Vidalia         62  75  51  70 /  40  70  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 PM EDT this evening for GAZ022>025-027-
031>039-041>062-066>076-078>085-089>095.

&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 5:06 AM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
506 AM EDT Mon Mar 27 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
506 AM EDT Mon Mar 27 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

This morning, a wave of thunderstorms will push through central
Georgia. The primary severe weather hazards will be damaging wind
gusts and hail along with heavy rain and frequent lightning. A
brief isolated tornado could be possible as well.

Heavy rainfall will be continue, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of additional
rainfall. The greatest threat for the severe weather and flash
flooding will be along and south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 27, 6:11 AM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 27 2023

GAZ056-067-068-271045-
Spalding GA-Meriwether GA-Pike GA-
611 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of western Spalding,
northeastern Meriwether and Pike Counties through 645 AM EDT...

At 611 AM EDT, a strong thunderstorm was over Wooster, or 8 miles
northeast of Greenville, moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Williamson, Gay, Concord, Rocky Mount, Hilltop,
Vaughn, Hollonville, Alvaton, Rover, Digbey, Zetella, Wooster and
Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3323 8465 3322 8451 3323 8450 3325 8451
      3326 8450 3326 8443 3331 8440 3330 8440
      3333 8433 3319 8425 3307 8425 3305 8468
      3311 8471 3320 8473
TIME...MOT...LOC 1011Z 259DEG 37KT 3313 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 27, 7:19 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     FLASH FLOOD      2 SSE MOLENA            32.98N 84.48W
03/27/2023                   UPSON              GA   EMERGENCY MNGR

            MULTIPLE RDS CLOSED DUE TO FLASH FLOODING
            INCLUDING: JONES RD, MCCRARY RD, DRIPPING
            ROCK RD, AND TURNER LAKE RD.

&&

SAM
Local storm report, Mar 27, 7:22 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     FLASH FLOOD      1 SE HANNAHS MILL       32.92N 84.32W
03/27/2023                   UPSON              GA   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING
            INCLUDING: E COUNTY RD BESIDES POTATO CREEK
            AND NEAR COBBTOWN RD, DELRAY AT N DELRAY.

&&

SAM
Local storm report, Mar 27, 7:26 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     FLASH FLOOD      2 W HANNAHS MILL        32.93N 84.37W
03/27/2023                   UPSON              GA   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING
            INCLUDING: JEFF DAVIS RD, OLD ALABAMA RD
            NEAR JEFF DAVIS RD, AND MORGAN RD.

&&

SAM
Special weather statement, Mar 27, 8:11 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 AM EDT Mon Mar 27 2023

GAZ059-060-071>073-081>084-271245-
Wilkinson GA-Putnam GA-Monroe GA-Baldwin GA-Bibb GA-Crawford GA-
Jones GA-Jasper GA-Twiggs GA-
811 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of Baldwin,
northwestern Wilkinson, Bibb, northwestern Twiggs, southwestern
Putnam, eastern Monroe, north central Crawford, Jones and southern
Jasper Counties through 845 AM EDT...

At 810 AM EDT, a strong thunderstorm was near Bolingbroke, or near
Forsyth, moving east at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Milledgeville, Gray, Irwinton, Gordon, Ivey, McIntyre, Payne,
Payne City, Midway-Hardwick, Meriwether, Postell, Lake Tobesofkee,
Bradley, Wayside, Allenwood, Mountain Springs, Griswoldville,
Resseaus Crossroads and Round Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 1100 AM EDT for central
Georgia.

&&

LAT...LON 3281 8412 3297 8390 3320 8384 3318 8382
      3320 8382 3322 8352 3321 8327 3319 8327
      3317 8318 3276 8317 3276 8382
TIME...MOT...LOC 1210Z 266DEG 37KT 3297 8385

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 27, 8:18 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             2 S NORCROSS            33.91N 84.21W
03/26/2023  E1.50 INCH       GWINNETT           GA   PUBLIC

            PING PONG BALL SIZE HAIL NEAR THE
            INTERSECTION OF I-85 AND JIMMY CARTER BLVD
            JUST OF NORCROSS.

&&

MGW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr

Nearby

Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.